# SDR UHLA201510060802

- Difficulty date: October 6, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,217 hours, 17,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT CENTER SPLICE AT FRAME 89.  MAINTENANCE R & R THE RT CENTER SPLICE AT FRAME 89 IAW SRM 51-40-02, 51-23-04, 51-21-02, 51-43-03.
